Alert archive / Kentucky / River Flood Warnings in 2011

River Flood Warning 78, NWS Louisville, KY

May 3, 2011Bourbon County, Kentucky

NWS Louisville, KY issued this river flood warning at May 3, 2011, 10:13 AM EDT for Bourbon County, Kentucky. It took effect at May 3, 2011, 12:05 PM EDT. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
May 3, 2011, 10:13 AM EDT (14:13 UTC)
In effect from
May 3, 2011, 12:05 PM EDT
Expired
May 4, 2011, 1:00 PM EDT
In force
25 hr
Issued by
NWS Louisville, KY
Flood severity
Minor

County Bourbon County, KY

The radar

The Jackson,KY radar (KJKL), 105 km from the middle of the area, began a volume at 14:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Stoner Creek at Paris (PRSK2).

Action stage
16 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03251900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

460 
WGUS43 KLMK 031413
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LOUISVILLE, KY 
1013 AM EDT TUE MAY 3 2011

...THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN KENTUCKY... 

  STONER CREEK AT PARIS

AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BOURBON.

.HEAVY RAIN OVERERNIGHT IS CAUSING THE CREEK TO RISE RAPIDLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO
OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED
BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS.
 
ADDITIONAL INFORMATION IS AVAILABLE AT 
WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THE NEXT STATEMENT WILL BE ISSUED TONIGHT.

&&

KYC017-040413-
/O.NEW.KLMK.FL.W.0078.110503T1605Z-110504T2043Z/
/PRSK2.1.ER.110503T1605Z.110504T0000Z.110504T1443Z.NO/
1013 AM EDT TUE MAY 3 2011

THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE STONER CREEK AT PARIS.
* UNTIL WEDNESDAY AFTERNOON.
* AT 10:04 AM TUESDAY THE STAGE WAS 16.7 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 21.9 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY WEDNESDAY LATE MORNING.
* IMPACT...AT 22.0 FEET...WATER ENTERS HOMES ALONG TAYLOR, CHAMBERS, 
  STONER AVENUES AND CATHERINE STREET.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 21.9  
  FEET ON DEC 19 1990.

$$
3 follow-up statements
448 
WGUS83 KLMK 040213
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
1013 PM EDT TUE MAY 3 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
KENTUCKY...
 
  STONER CREEK AT PARIS 
 
AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BOURBON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO
OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED
BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS.
 
ADDITIONAL INFORMATION IS AVAILABLE AT 
WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THE NEXT STATEMENT WILL BE ISSUED WEDNESDAY MORNING.

&&

KYC017-041413-
/O.EXT.KLMK.FL.W.0078.000000T0000Z-110504T1800Z/
/PRSK2.1.ER.110503T1700Z.110504T0500Z.110504T1200Z.NO/
1013 PM EDT TUE MAY 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE STONER CREEK AT PARIS.
* AT  9:05 PM TUESDAY THE STAGE WAS 19.4 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.7 FEET BY 
  AFTER MIDNIGHT WEDNESDAY. THE RIVER WILL FALL BELOW FLOOD STAGE 
  WEDNESDAY MORNING.
* IMPACT...AT 20.0 FEET...WATER ENTER YARDS OF HOMES DOWNSTREAM OF 
  WATER PLANT. PARTS OF THE CITY PARK FLOOD.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 19.7  
  FEET ON MAY 6 1996.

$$
SZAPPANOS
924 
WGUS83 KLMK 041459
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
1059 AM EDT WED MAY 4 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
KENTUCKY...
 
  STONER CREEK AT PARIS 
 
AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BOURBON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO
OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED
BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS.
 
ADDITIONAL INFORMATION IS AVAILABLE AT 
WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THE NEXT STATEMENT WILL BE ISSUED BY WEDNESDAY EVENING.

&&

KYC017-041959-
/O.EXT.KLMK.FL.W.0078.000000T0000Z-110504T2000Z/
/PRSK2.1.ER.110503T1700Z.110504T0105Z.110504T1611Z.NO/
1059 AM EDT WED MAY 4 2011

THE FLOOD WARNING CONTINUES FOR
  THE STONER CREEK AT PARIS.
* AT 7:00 AM WEDNESDAY THE STAGE WAS 18.7 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.
* IMPACT...AT 18.0 FEET...WATER FLOODS ROADS NEAR CREEK.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 18.7  
  FEET ON DEC 9 2009.

$$
843 
WGUS83 KLMK 041700
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
100 PM EDT WED MAY 4 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
KENTUCKY...
 
  STONER CREEK AT PARIS
 
AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BOURBON.
 
ADDITIONAL INFORMATION IS AVAILABLE AT 
WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

NO FURTHER STATEMENTS WILL BE ISSUED AT THIS TIME.

&&

KYC017-041730-
/O.CAN.KLMK.FL.W.0078.000000T0000Z-110504T2000Z/
/PRSK2.1.ER.110503T1700Z.110504T0105Z.110504T1336Z.NO/
100 PM EDT WED MAY 4 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE STONER CREEK AT PARIS.
* AT 12:57 PM WEDNESDAY THE STAGE WAS 17.1 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* FELL BELOW FLOOD STAGE AT WEDNESDAY MORNING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL THROUGH THURSDAY.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at May 3, 6:29 AM EDT, 3 hours 44 minutes earlier.

Area forecast discussion, May 3, 6:29 AM EDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
629 AM EDT TUE MAY 3 2011

...UPDATED AVIATION DISCUSSION...

.SHORT TERM (TODAY AND TONIGHT)...

...EXPECT SHOWERS TO CONTINUE THROUGH AT LEAST MID-MORNING AND
FINALLY TO DIMINISH FROM NORTHWEST TO SOUTHEAST LATER THIS
AFTERNOON...

EXCESSIVE RAINS WILL FINALLY COME TO AN END LATER TODAY.
HOWEVER...ONE FINAL DISTURBANCE WILL BRING WIDESPREAD SHOWERS DURING
THE PRE-DAWN THROUGH THE LATE MORNING HOURS. UPPER AIR PATTERN EARLY
THIS MORNING SHOWS A POSITIVELY TILTED 500MB TROUGH CENTERED OVER
WISCONSIN. A STRONG JET EXTENDS FROM TEXAS THROUGH MICHIGAN...WITH
THE COMMONWEALTH LOCATED UNDER THE RIGHT ENTRANCE REGION. SURFACE
ANALYSIS CURRENTLY SHOWS A COLD FRONT LOCATED FROM EASTERN KENTUCKY
THROUGH NORTHERN ALABAMA. THIS FRONT WILL MOVE LITTLE TODAY. WEAK
LOW PRESSURE WILL MOVE ACROSS EASTERN KENTUCKY THIS MORNING.

SOUTHWESTERLY FLOW ALOFT AND FAVORABLE UPPER AIR DYNAMICS WILL
CONTINUE TO GENERATE WIDESPREAD SHOWERS FROM WESTERN TENNESSEE
THROUGH WESTERN KENTUCKY DURING THE PRE-DAWN HOURS. ALL OF THE SHORT
TERM GUIDANCE MOVES THIS LAST SIGNIFICANT BATCH OF RAIN NORTHEAST
ACROSS CENTRAL KENTUCKY AND SOUTHERN INDIANA DURING THE MORNING
HOURS. THE SPC WRF...WHICH HAS BEEN QUITE ACCURATE THE LAST SEVERAL
RUNS...AND THE 00Z MESO-NAM BOTH BRING UP TO ANOTHER INCH OF RAIN
ACROSS SOUTHERN INDIANA AND CENTRAL KENTUCKY THROUGH EARLY
AFTERNOON. THIS IS SUPPORTED BY HPC.

SO...EXPECT AN EXPANDING AREA OF RAIN MOVING ACROSS THE REGION
AROUND THE MORNING RUSH HOUR. BASED ON LAST EVENING'S RAIN AND
ADDITIONAL ROAD CLOSURES...HAVE EXPANDED THE CURRENT FLOOD WARNING
ACROSS SOUTHERN INDIANA AND ALONG THE OHIO RIVER TO INCLUDE LOUISVILLE
AND A FEW OTHER COUNTIES ACROSS CENTRAL KENTUCKY.

RAIN WILL DIMINISH THIS AFTERNOON...SLOWLY TAPERING OFF ACROSS
SOUTHERN INDIANA BY MID AFTERNOON...AND LINGERING THROUGH EARLY
EVENING ACROSS THE BLUEGRASS AND LAKE CUMBERLAND AREAS.

SOME PARTIAL CLEARING MAY DEVELOP DURING THE PRE-DAWN HOURS
WEDNESDAY. TODAY AND TONIGHT WILL STAY VERY COOL. HIGHS TODAY WILL
STAY IN THE LOWER TO MID 50S WITH LOWS EARLY WEDNESDAY IN THE LOWER
40S.

.LONG TERM (WEDNESDAY - MONDAY)...

UPSTREAM UPR LEVEL/SURFACE RIDGES WILL KEEP US DRY THRU THU AS THEY
MOVE INTO AND REACH THE EASTERN OHIO VALLEY. TEMPS WILL REBOUND...
ESPECIALLY THU AS WINDS BECOMES SOUTHERLY.

UPPER LEVEL TROF ACRS THE MID/UPPER MS VLY THU EVE EXPECTED TO REACH
THE LOWER OH VLY BY FRI MORNING AND BRING A CHANCE OF SHOWERS THU
NIGHT AND EARLY FRI. ANY SHOWERS SHUD BE EXITING OUR EASTERN
FORECAST AREA BY EARLY AFTN FRI. A BREAK IN RAIN EXPECTED FRI
AFTN/NIGHT BEFORE NEXT SYSTEM (UPPER LEVEL TROF/LOW TRAVERSING THE
GREAT LAKES) SENDS A COLD FRONT OUR WAY FOR THE WEEKEND.

IT APPEARS THAT THE BULK OF THE SHOWER/TSTM ACTIVITY ASSOCIATED WITH
THIS SYSTEM WILL RESIDE ACRS SOUTHERN INDIANA SAT...THEN SLIDE SEWD
INTO N AND ECNTRL KY SAT NIGHT. FORECAST SOUNDINGS INDICATE AMPLE
SHEAR/INSTABILITY FOR SOME STRONG STORMS EARLY SAT NIGHT.

SHOWERS/STORMS SHUD BE WANING BY SUN AS FRONT DECELERATES/STALLS IN
CENTRAL KY.

TEMPS EXPECTED TO BE ABOVE SEASONAL MAXS FOR THE WEEKEND IN
PRE-FRONTAL S/SW FLOW.

&&

.AVIATION (12Z TAF ISSUANCE)...

WIDESPREAD RAIN WILL GRADUALLY COME TO AN END DURING THE LATE
MORNING TO MID AFTERNOON HOURS FROM THE NORTHWEST TO THE SOUTHEAST
AS LOW PRESSURE PULLS AWAY ACROSS OHIO.

EXPECT RAIN TO DIMINISH AND END AT SDF AROUND THE 14 TO 16Z TIME
FRAME...ALTHOUGH LOW CLOUDS AND DRIZZLE MAY LINGER A FEW HOURS
LONGER. AT BWG AND LEX...RAIN MAY END IN THE 15 TO 18Z TIME FRAME.

EXPECT IFR CONDITIONS TO CONTINUE THROUGH THE EARLY AFTERNOON
HOURS...THEN GRADUALLY RISE INTO MVFR RANGE BY LATE AFTERNOON.

OVERNIGHT...EXPECT DRY CONDITIONS WITH PARTIAL CLEARING BY LATE
EVENING OR DURING THE EARLY MORNING HOURS.

NORTH-NORTHWEST WINDS WILL CONTINUE AROUND 10 MPH THROUGH 00Z
WEDNESDAY...THEN BECOME QUITE LIGHT OVERNIGHT.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLOOD WATCH UNTIL 6 PM EDT /5 PM CDT/ THIS EVENING FOR
     KYZ023>035-038-039-045-053-061>063-070>072.

IN...FLOOD WATCH UNTIL 6 PM EDT /5 PM CDT/ THIS EVENING FOR
     INZ076>079-083-084-089>092.

&&

SHORT TERM........JSD
LONG TERM.........13
AVIATION..........JSD
Hazardous weather outlook, May 3, 3:55 AM EDT, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
355 AM EDT TUE MAY 3 2011

INZ076>079-083-084-089>092-KYZ023>035-038-039-045-053-061>063-
070>072-040800-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SPENCER KY-ANDERSON KY-NELSON KY-LARUE KY-BUTLER KY-EDMONSON KY-
HART KY-LOGAN KY-WARREN KY-SIMPSON KY-
355 AM EDT TUE MAY 3 2011 /255 AM CDT TUE MAY 3 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE
THROUGH EARLY AFTERNOON. ADDITIONAL RAINS WILL WORSEN AN ALREADY
BAD FLOODING SITUATION. SMALL STREAMS AND CREEKS MAY FLOOD AGAIN
TODAY. THIS WILL CREATE PONDING ON LOCAL FIELDS AND ROADWAYS AND
KEEP LARGER RIVERS IN FLOOD. A FLOOD WATCH REMAINS IN EFFECT
THROUGH THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

FLOODING IS EXPECTED TO CONTINUE ACROSS AREA RIVERS THROUGH MID
WEEK.

TWO MORE STORM SYSTEMS WILL APPROACH THE REGION THURSDAY NIGHT AND
AGAIN ON SATURDAY. BOTH MAY PRODUCE THUNDERSTORMS WITH CLOUD TO
GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL TOTALS AND ANY FLOODING TO
THE NATIONAL WEATHER SERVICE THROUGH TUESDAY EVENING.

KYZ036-037-040>043-046>049-054>057-064>067-073>078-081-082-040800-
SCOTT KY-HARRISON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
MARION KY-BOYLE KY-GARRARD KY-MADISON KY-GREEN KY-TAYLOR KY-
CASEY KY-LINCOLN KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
355 AM EDT TUE MAY 3 2011 /255 AM CDT TUE MAY 3 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

RAIN WILL CONTINUE THIS MORNING THROUGH AT LEAST EARLY AFTERNOON.
AN ADDITIONAL INCH OF RAIN WITH LOCALLY HIGHER AMOUNTS WILL BE
POSSIBLE. SMALL STREAMS AND CREEKS MAY APPROACH BANK FULL. THIS
WILL CREATE PONDING ON LOCAL FIELDS AND ROADWAYS AND KEEP RIVERS
SWOLLEN OVER THE NEXT FEW DAYS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

EXPECT RISES ACROSS AREA RIVERS AND POSSIBLE ADDITIONAL FLOODING
PROBLEMS LATER THIS WEEK.

TWO MORE STORM SYSTEMS WILL APPROACH THE REGION THURSDAY NIGHT AND
AGAIN ON SATURDAY. BOTH SYSTEM MAY PRODUCE THUNDERSTORMS WITH
CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL TOTALS AND ANY FLOODING TO
THE NATIONAL WEATHER SERVICE THROUGH TUESDAY EVENING.

JSD/13

In the hours before

Local storm report, May 3, 7:10 AM EDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
710 AM EDT TUE MAY 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 AM     HEAVY RAIN       ELIZABETHTOWN           37.70N  85.87W
05/03/2011  M3.47 INCH       HARDIN             KY   TRAINED SPOTTER

            3.47 INCHES OF RAIN RECEIVED IN THE PAST 24 HOURS.

&&

EVENT NUMBER LMK1100712

EER
Local storm report, May 3, 8:35 AM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
835 AM EDT TUE MAY 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 AM     HEAVY RAIN       FRANKFORT               38.19N  84.87W
05/03/2011  M3.40 INCH       FRANKLIN           KY   EMERGENCY MNGR

            3.4 INCHES OF RAIN IN 24 HOURS NEAR US 127 AND THE
            PEAKS MILL RD AREA.

&&

EVENT NUMBER LMK1100713

AL
Local storm report, May 3, 8:59 AM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
859 AM EDT TUE MAY 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLOOD            GEORGETOWN              38.20N  84.55W
05/03/2011                   SCOTT              KY   LAW ENFORCEMENT

            SEVERAL ROADS ARE CLOSED DUE TO HIGH WATER.

&&

EVENT NUMBER LMK1100714

AL
Local storm report, May 3, 9:03 AM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
903 AM EDT TUE MAY 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 AM     FLOOD            ELIZABETHTOWN           37.70N  85.87W
05/03/2011                   HARDIN             KY   NWS EMPLOYEE

            NUMEROUS ROADS CLOSED IN THE SOUTHERN END OF
            ELIZABETHTOWN AND ACROSS SOUTHERN HARDIN COUNTY.

&&

EVENT NUMBER LMK1100715

AL

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 8:06 PM EDTSpecial Weather StatementLMKBourbon24 min
May 2, 8:13 PM EDTSpecial Weather StatementLMKEdmonson, Warren32 min
May 3, 1:39 AM EDTAreal Flood WarningLMKBullitt, Butler, Grayson, Hardin, Henry, Jefferson and 1 more15 hr
May 3, 6:01 AM EDTAreal Flood AdvisoryLMKFranklin, Harrison, Nelson, Scott, Shelby, Spencer3 hr
May 3, 7:55 AM EDTAreal Flood WarningLMKEdmonson, Hart, Larue, Nelson, Washington33 hr
May 3, 8:57 AM EDTAreal Flood WarningLMKFranklin, Harrison, Nelson, Scott, Shelby, Spencer9 hr
May 3, 8:58 AM EDTAreal Flood WarningLMKAnderson, Bourbon, Boyle, Fayette, Green, Jessamine and 6 more9 hr
May 3, 9:33 AM EDTRiver Flood WarningLMKWarren32 hr
May 3, 9:33 AM EDTRiver Flood WarningLMKEdmonson3 days
May 3, 10:02 AM EDTRiver Flood WarningLMKBullitt12 hr
May 3, 3:42 PM EDTRiver Flood WarningLMKNicholas, Robertson19 hr
May 3, 4:35 PM EDTAreal Flood WarningLMKBullitt, Butler, Franklin, Grayson, Hardin, Harrison and 4 more24 hr
May 3, 4:43 PM EDTAreal Flood WarningLMKBreckinridge, Hancock, Meade, Ohio24 hr
May 3, 4:43 PM EDTAreal Flood WarningLMKAnderson, Bourbon, Boyle, Fayette, Green, Jessamine and 4 more24 hr

Nearby

River Flood Warnings in Kentucky, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.